# SDR CALA9700154

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Condition: Cracked
- Location: Bs 826
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK IN UPPER RIGHT FITTING AND A 1.5 INCH CRACK IN UPPER LEFT FITTING AT MAIN BAGGAGE BIN STA 826.  THE FITTINGS WERE REPLACED IAW SRM 51-30-5.
